# SDR USAAD96176

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47508
- System (JASC): 2312 · VHF Communications System
- Part: Comm Syst
- Condition: Malfunctioned
- Location: Nr 1/2
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLT 2048 - SWF-CLT - LOST BOTH COMM'S ON TAKEOFF.  RETURNED TO FIELD.  EVENTUALLY WERE ABLE TO TRANSMIT ON NUMBER 2, AND RECIEVE ON NUMBER 1.  RERACKED NUMBER 1 AND 2 COMMS.  FOUND NUMBER 1 LOOSE.  SECURED BOTH.  ALL CHECKED GOOD.  (M)
